# SDR 98ZZZX2793

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Drive Splice
- Part number: 2540117
- Condition: Disconnected
- Location: Governor
- Component: Bendix, 23057870
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE ENGINE RPM BECAME UNSABLE.  REMOVED GOVERNOR, FOUND RETAINING RING, RING RETAINER, AND SHIM MISSING FROM SHAFT.
